Aug 4, 2010
I participated in the phase III trial of Tesamorelin and the extension in LA, CA. I rec'd the drug during the trial and the placebo in the extension. I was notified about a year after the trial that I had developed antibodies to the drug. I was told there was no health threat and eventually they would go away. My question is whether or not I would be a candidate for the drug once it is available due to having, during the trial, developed the antibodies?
If the drug would no longer be effective due to antibodies, and this would be the case for others who would take the drug, wouldn't it be a serious consideration for the manufacturer to develop some sort of test to determine whether the patient would develop antibodies, rather than have the patient pay for the drug and thereafter find out that he/she has developed antibodies?
I can't seem to get an answer for either question from the manufacturer or the study center.
Response from Dr. Henry
Very good questions for which I don't have any solid answers. If any reader knows of a reference that would be helpful please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Mutual Masturbation Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- How Effective Is Std Blood Testing?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.